# SDR ERAA076655

- Difficulty date: October 3, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N292EH
- Make and model: Bolkms BO105S
- Aircraft serial: 562
- Aircraft time: 7,756 hours
- Engine: Allsn 250C20B
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Part number: 252466715H
- Part serial: 23471
- Condition: Malfunctioned
- Location: Engine
- Part time: 13,707 hours, 10,608 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOVERNOR OCCASIONALLY  DROOPS IN FLIGHT.  TEST RESULTS CONFIRM SNAG OF DROOP. UNIT WAS DOOPING BY 250 RPM @ T.P. 3.01 ECCENTRIC SHAFT FOUND CORRODED AND WORN BEYOND LIMITS ON LOBES.  BEARINGS PN 2520503 AND 2523237 FOUND TO BE ROUGH AND DRY. ACTION TAKEN:  ABOVE PARTS REPLACED WITH NEW AND UNIT WAS REPAIRED AND TESTED SERVICEABLE IAW HONEYWELL OH FORM 15-1095A.  THIS INFORMATION FOR FAA SDR.
